# SDR UPS97225115

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Casting
- Part number: 65229427
- Condition: Corroded
- Location: Nr 2 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLAP POSITION CABLE PULLY CASTING ATTACHED TO NR 2 FLAP TRACK HAS CORROSION.  PULLEY CASTING REPLACED IAW MM 20-80-01.
